# SDR GAIA00681

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SKIN PULLING FASTENER HEADS, STA 460 STR 19R LAP SEAM.   CORRECTIVE ACTION: REPAIRED TAP SEAM IAW B727 SRM53-30-3 FIG 5 STA 460 STR 19R
